# SDR DLM88992363

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: 1r Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY TRACK LIGHTING AT 1R INOP.  FOUND WIRES TO LIGHT ASSY BROKEN.  REPAIRED SAME, CHECKS GOOD.
